# SDR SWIA2019092746352

- Difficulty date: August 30, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 41,431 hours, 26,460 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PANEL 599AB CHAFFED IN SEVERAL AREAS (MARKED) (C-CHECK) RO: 09/26/19 ORDERED AND RECEIVED NEW PART. DRILLED AND LOCATED NEW PANEL 599AB IAW SRM.
